Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A change of variables formula for mappings in BV
HTML articles powered by AMS MathViewer

by Rustum Choksi and Irene Fonseca PDF
Proc. Amer. Math. Soc. 125 (1997), 2065-2072 Request permission

Abstract:

A change of variables formula for mappings in $BV$ is obtained, where the usual jacobian is replaced by the determinant of the approximate differential.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 26B10, 26B30, 49Q20
  • Retrieve articles in all journals with MSC (1991): 26B10, 26B30, 49Q20
Additional Information
  • Rustum Choksi
  • Affiliation: Courant Institute, New York University, New York, New York 10012
  • MR Author ID: 604242
  • Email: choksi@cims.nyu.edu
  • Irene Fonseca
  • Affiliation: Department of Mathematics, Carnegie-Mellon University, Pittsburgh, Pennsylvania 15213
  • MR Author ID: 67965
  • Email: fonseca@andrew.cmu.edu
  • Received by editor(s): December 1, 1995
  • Received by editor(s) in revised form: January 30, 1996
  • Communicated by: Jeffrey B. Rauch
  • © Copyright 1997 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 125 (1997), 2065-2072
  • MSC (1991): Primary 26B10, 26B30, 49Q20
  • DOI: https://doi.org/10.1090/S0002-9939-97-03793-3
  • MathSciNet review: 1376753